The denominators of Lagrangian surfaces in complex Euclidean plane

Access this Article

Search this Article

Abstract

A quotient of two linearly independent quaternionic holomorphic sections of a quaternionic holomorphic line bundle over a Riemann surface is a conformal branched immersion from a Riemann surface to four-dimensional Euclidean space. On the assumption that a quaternionic holomorphic line bundle is associated with a Lagrangian-branched immersion from a Riemann surface to complex Euclidean plane, we shall classify the denominators of Lagrangian-branched immersion from a Riemann surface to complex Euclidean plane.

Journal

  • Annals of global analysis and geometry

    Annals of global analysis and geometry 34(1), 1-20, 2008-08

    Springer Netherlands

Keywords

Codes

  • NII Article ID (NAID)
    120001870078
  • NII NACSIS-CAT ID (NCID)
    AA10425715
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0232-704X
  • Data Source
    IR 
Page Top